| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient experienced waxy vision.The iol was exchanged for unspecified lens model 2 weeks 3 days following the initial implant procedure.Waxy vision was resolved and patient progress was good.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received stating that the patient's condition was good after the replacement.
Additional Manufacturer Narrative
The product was returned for analysis.Intraocular lens (iol) returned in two segments wrapped in surgical fabric, inside a small clear bag.Solution is dried on the iol.Both haptics are intact.The optic is torn/split-cut dividing the iol in two and scratched/marked-rejectable with loose fibers.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).